# SDR UIE2008F00031

- Difficulty date: September 18, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Engine: Ge CF680C2B6
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146U70053
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT WAS FOUND AT THE AFTER LOWER CORNER OF BULK CARGO DOOR.  INSPECTED IAW SRM 51-10-00 AND SR ID NR 1949639862. (K)
